“Real life Walking Dead” Disturbing video shows man “comatosed in his own s***” after “taking Spice”

0
78

A DISTURBING video has emerged appearing to show a man who has taken the drug Spice “comatosed in his own s*** and sick”.

The horrific clip video shows the man slumped against some bricked foliage in Barnsley, South Yorkshire on bank holiday Monday (27th).

A yellow-brown liquid-like substance, believed to be faeces or vomit, can be seen lying beneath him.

The clip was posted to a Facebook group specialising in videos of people on Spice but was later taken down for violating “community standards”.

Before it was taken down, the shocking clip attracted hundreds of comments from shocked viewers.

The footage follows a long stream of videos that have emerged over recent years showing the devastating effects of the drug described as turning people into “zombies”.

The clip, filmed by 34-year-old Daniel Birley, shows the man slumped over with a hat on.

He has his jacket laying in front of him.

Daniel can be heard asking: “Hey mate. You alright?”

He receives no response from the man, who is completely still and clutching a lighter.

Daniel then says: “Yo. Do you want me to phone you an ambulance?”

Again he receives no response from Daniel, who says: “Oh he’s f****g well f****d. F*** me”

Speaking today about the incident, Daniel said: “I was on a break at work when I found him comatosed in his own s*** and sick.

“I was in total shock. I phoned an ambulance shortly after the video.

“They helped him up, sat him on the wall and he just went back into the same state.

“They were just trying to wake him up. They seemed to know him. I left him with them once they arrived.”

“He was there for over two hours. People walking passed looked shocked.

He added: “This is an epidemic. It’s like real life Walking Dead.

“This guy is caught spark out at least once per week along with many others, it’s really a problem.”

Spice is a psychoactive drug which is a former “legal high”.

Designed to mimic the effects of cannabis, the drug can have a devastating effect, turning users into “zombie”.

Earlier this month video footage emerged of a man in prison wearing a mock suicide vest, appearing to smoke spice.

The man, goaded on by the prisoners filming, smokes the substance before becoming incapacitated and slumped against the wall and toilet behind him.

NO COMMENTS